DOI 10.2169/internalmedicine.4144-24
Delayed Trastuzumab-induced Cardiotoxicity Leading to Severe Left Ventricular Dysfunction.
Аннотация
An 81-year-old woman presented to our hospital with dyspnea. She had been treated with trastuzumab for nine years. Chest radiography revealed pleural effusion. Transthoracic echocardiography revealed dyskinesis of the interventricular septum (IVS). Cardiac magnetic resonance imaging revealed increased native T1 values at the IVS and apex, indicating myocardial edema or fibrosis in these areas. A transthoracic echocardiogram after half a year revealed an increase in left ventricular ejection fraction from 25% to 48%. Serial transthoracic echocardiography and cardiac magnetic resonance imaging were useful for evaluating the cardiac structure and function in the present case of delayed trastuzumab-induced myocardial injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.